# SDR FDEA201307141557

- Difficulty date: July 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183N200335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR FWD LOWER L/E HINGE LINE PANEL HAS A CRACKED IN TWO CUT-OUT AREAS BETWEEN STA 52 & 76.  REPAIRED LT ELEVATOR IN 2 CUT-OUT IAW SRM 51-70-04, PARA 4E.  MAJOR REPAIR.
